# SDR 97ZZZM731

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHT OVER THE FORWARD SERVICE DOOR, AT THE EXTERIOR MAIN ENTRY DOOR AND AT THE BULLNOSE IN THE FIRST ROW IN FIRST CLASS INOP.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND THE BATTERY PACK.  OPS CHECK GOOD.  REFERENCE USAASB97148.
